Errata to the article “Topologies on quantum logics induced by measures”. (English) Zbl 0753.03028

In the proof of Theorem 4.2 in the quoted paper [the author, ibid. 39, No. 2, 175-189 (1989; Zbl 0674.03021)], there was used a false assertion that, if \(M\), \(S\) are closed subspaces of a Hilbert space, then \(P^ M(S)\) is also closed (\(P^ M\) denotes the orthogonal projector corresponding to \(M\)). This mistake does not influence the validity of this theorem. It demands only some small changes in the proof.


03G12 Quantum logic
81P10 Logical foundations of quantum mechanics; quantum logic (quantum-theoretic aspects)
46N50 Applications of functional analysis in quantum physics


Zbl 0674.03021
Full Text: EuDML


[1] PALKO V.: Topologies on quantum logics induced by measures. Math. Slovaca 39 (1989), 175-189. · Zbl 0674.03021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.